# SDR 5784607

- Difficulty date: February 15, 2006
- Submitted: March 14, 2006
- Operation: General aviation
- Aircraft: N4209R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240574
- Aircraft time: 5,100 hours
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 63457003
- Condition: Broken
- Location: Rudder Contr
- Part time: 5,100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE THE CLIPS (PIPER PN 62832-000) IN THE RUDDER TRIP TUBE YIELDED AND SLIPPED OVER THE END OF THE SPRING. THIS CAUSED THE RUDDER TRIM SPRING TO BIND IN ITS TUBE, RESULTING IN THE RUDDER CONTROL ARM (PIPER PN 63457-003) BREAKING WHERE THE TRIM ATTACHES. THIS CAUSED LOSS OF RUDDER TRIM AND NOSE-WHEEL CENTERING. RUDDER CONTROL AND NOSEWHEEL STEERING WERE UNAFFECTED.I HAVE PHOTOS OF THE FAILED PARTS I CAN EMAIL IF SOMEONE LET'S ME KNOW WHERE TO SEND THEM.
